# SDR UALA2013052903726

- Difficulty date: May 29, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 49,331 hours, 12,386 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Stator
- Part number: 4300702
- Part serial: 329
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE EEC C1 MESSAGE APPEARED ON EICAS. ENGINE OPS NORMAL.  REPLACED PMA.
